# SDR YENA201801280047

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,105 hours, 20,263 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05051982
- Condition: Failed
- Location: Mfd2
- Part time: 21,606 hours, 14,020 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 16000 AT IDLE, NOTICED A BURNING ODOR WITH A FOUND HAZE IN THE COCKPIT.  VERIFIED IN THE CABIN AS BY FLT ATTENDENTS.  THE ODOR CONTINUED THRU LANDING.   R & R THE FIRST OFFICER'S PFD AND MFD DUE TO THE BURNING ODOR IAW AMM 31-61-01. OPS CHECKED GOOD.
